Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain below ribcage, MRI clear. Have diabetes. Taking Losartan. Could this pain be my pancreas?

Hi I am 48 year old Female I have been having mild easy to deal with to saver pain just below and under my right lower ribcage for over 2 years now. At time this pain drops me to my knees. The pain can intensify at any time weather I am at rest or working, weither I have eaten or not. I have had an upper scope a MRI had some nuclear science test done, ultrasound they say it s not the liver , the gallbladder , the lung , the ribs or the kidney s. I had also been diagnosed diabetic in 89 but dietary controlled I controlled my sugar well until 2009 I then got put on Metformin . I was told in June of last year that I would have to start taking a new pill with this it is Losartan. Could this pain be my pancrea or something we are totally unaware of?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
If you have got ultrasound and MRI abdomen done recently and they are normal, then it is unlikely that there is any thing seriously wrong with pancreas.
Peripheral neuropathy is a complication of diabetes and needs to be evaluated carefully.
It could be that you are experiencing peripheral neuropathy. This needs to be completely evaluated by a neurologist.
However, peripheral neuropathy is just a possibility.
Hope this helps.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor